# SDR UALA2009121403831

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 53,748 hours, 19,350 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: 20
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST HAS FAULT EXT LOADS FWD L.   INSTALLED TEST SHUNT ON DOOR.  VERIFIED SLIDE PACK IS BAD.  NEED NEW SLIDE.  NEW SLIDE INSTALLED.  OP CHKS NORMAL.
